| Model Number |
SIZE 1 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
Event or Problem Description
The consumer reported that the pessary retrieval string was sealed to the product wrapper and the string broke while removing the product from its packaging.This issue was observed prior to use; therefore, the consumer did not experience any adverse health effects.